# SDR CALA2009122800762

- Difficulty date: December 24, 2009
- Submitted: December 28, 2009
- Operation: Air carrier
- Aircraft: N17619
- Make and model: Boeing 737524
- Aircraft serial: 27332
- Aircraft time: 41,753 hours, 22,337 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65544034
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK FRAME AT STA 1064 BL 0 WORN WHERE APU PNEUMATIC DUCT RUNS THROUGH.  CLEANED, MEASURED, ALODINED, AND PRIMED AREA PER ECRA 5311-01475.
